# SDR FDEA202209112296

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 34,871 hours, 24,523 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Part number: 112N7001
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 PYLON HOLE #9 HAS A REJECTABLE INDICATION DUE TO CORROSION. ACCOMPLISHED EA F-5730-T0370424 PT1, WINGS-PLATES AND SKINS- LH WING, UPPER SKIN AT   PYLON DRAG FITTING, REJECTABLE CORROSION INDICATIONS REPAIR ON HOLE #9, MAJOR   REPAIR
